MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO HANDPIECE THUMBERSCREW; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

BLUE BELT TECHNOLOGIES NAVIO HANDPIECE THUMBERSCREW; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PFSR100026
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, during set up for a navio assisted surgery, the navio handpiece thumberscrew was fractured.The procedure was finished with a smith and nephew back up device without delay.Since incident occurred before procedure, patient was not involved.
 
Additional Manufacturer Narrative
H3, h6: the navio handpiece thumbscrew, part number pfsr100026 (japan), intended for use in treatment was not returned for evaluation; thus, a visual and functional evaluation could not be performed, and a relationship between the reported event and the device could not be established.A functional evaluation could not be performed because the device was not returned.While all products meet required manufacturing specifications prior to release a serial number or lot number is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints found similar events.Although the reported problem was not confirmed a factor that may have contributed to the reported symptom may have been associated with mechanical component failure/damage.A capa, nc, hhe/pra, field action review was not completed.The product was not returned and no evidence was made available to link the complaint to a capa, hhe/pra, field action.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO HANDPIECE THUMBERSCREW
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12839853
Report Number3010266064-2021-00780
Device Sequence Number14673270
Product Code HSB
UDI-Device Identifier00885556648421
UDI-Public00885556648421
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR100026
Device Catalogue NumberPFSR100026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown